MathSciNet Relay Station
MathSciNet bibliographic data
MR280712 30.49 (39.00)
Brady, Michael M. Meromorphic solutions of a system of functional equations involving the modular group. Proc. Amer. Math. Soc. 30 1971 271–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement